Some fixed point results in Menger spaces

Sunny Chauhan, Sandeep Bhatt, Neeraj Dhiman

Abstract


In the present paper, we prove a common fixed point theorem for weakly compatible mappings in Menger space. An example is furnished to support our main result. We also prove a fixed point theorem for six self mappings by using the notion of commuting pairwise. We extend our main result to four finite families of self mappings.

Full Text: PDF

How to Cite this Article:

Sunny Chauhan, Sandeep Bhatt, Neeraj Dhiman, Some fixed point results in Menger spaces, Advances in Fixed Point Theory, Vol 2, No 4 (2012), 452-463

Copyright © 2012 Sunny Chauhan, Sandeep Bhatt, Neeraj Dhiman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.